# SDR AALA201601319002

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 17,264 hours, 8,883 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT LT OVERWING EXIT LIGHT ON SHORTLY AFTER TAKEOFF.  DOOR CONFIRMED CLOSED, LIGHT WENT OUT.  PLEASE EXAMINE FOR PROPER FIT.  ADJUSTED AFT LT EMER EXIT PROXIMITY SWITCH TARGET ON DOOR COVER FLAP.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-71-13.
